Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Ibuprofen
May 11, 2008

Hi, I'm currently on Kaletra and Truvada. I'm planning to take Ibuprofen for a few days due to tennis elbow pain. Will this affect my HIV meds? Thank you so much!

Response from Dr. Young

Thanks for your post.

Provided that you don't have any kidney problems, there shouldn't be any problem taking ibuprofen for a few days with your HIV medications. Make sure to let you doctor know about all the prescription and non-prescription medications that you're taking just to be safe.

Best of health, BY



Previous
First Combo/Lipodystrophy
Next
Drug Holiday?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement